# SDR R61A201510020752

- Difficulty date: October 2, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 21,457 hours, 17,074 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 17086668403
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT WASTE SERVICE DOOR HINGE WHERE BONDING WIRE ATTACHES IS CORRODED.  MAINTENANCE R & R WASTE SERVICE DOOR IAW SRM 51-23-06, PN 170-86668-403 DOOR.
